Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ok, something that bugs me-

maybe I'm just hormonal or something, but I'm finding something irritating.

I just read a article where someone yet again said 'I just started on birth control, now I've got decreased libido. is this a symptom?'

I'm realizing that when people say they are on birth control they mean birth control PILLS. there are lots of different types of birth control. Is this just the new commons saying for birth control pills or are there really that many people out there thinking that the pill is the only birth control option?

 
Anonymous

Asked by Anonymous at 1:03 PM on Jul. 15, 2010 in Just for Fun

This question is closed.
Answers (2)
  • Where I'm from if some one says they are on BC it means something that is prescribed (pill, IUD, shot, patch, etc.) Most people that use condoms, spondge, etc (over the counter stuff) don't say they are on BC.
    LorisChar

    Answer by LorisChar at 1:18 PM on Jul. 15, 2010

  • no matter what kind of BC (hormonal) I have been on there has been a libido drop... but Pills are the most common form and people tend to specify if they are on some other form
    mamachef694

    Answer by mamachef694 at 1:06 PM on Jul. 15, 2010

Next question in Just for Fun
For My Friend

Next question overall (General Parenting)
Breaking the bed habit?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN